# SDR IPXA2023112750267

- Difficulty date: November 11, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: SRM5360710I1149N
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: WTB STRUCTURE - FRAME WTB STRUCTURE STA. 1240 BETWEEN RBL 57 AND RBL 63 IS EXFOLIATED. INSTALLED CHANNEL STA.1240 RBL 63 I.A.W. SRM 51-40-02-0G STEP. 4,7,8 AND SRM 51-70-11-0G-0. REVIEWED
